×
Compute Distance To:
Author ID: frisch.sophie Recent zbMATH articles by "Frisch, Sophie"
Published as: Frisch, Sophie

Publications by Year

Citations contained in zbMATH Open

30 Publications have been cited 220 times in 138 Documents Cited by Year
Integer-valued polynomials on algebras. Zbl 1273.13037
Frisch, Sophie
27
2013
A construction of integer-valued polynomials with prescribed sets of lengths of factorizations. Zbl 1282.13004
Frisch, Sophie
22
2013
Interpolation domains. Zbl 0990.13014
Cahen, Paul-Jean; Chabert, Jean-Luc; Frisch, Sophie
16
2000
Open problems in commutative ring theory. Zbl 1327.13002
Cahen, Paul-Jean; Fontana, Marco; Frisch, Sophie; Glaz, Sarah
15
2014
Polynomial separation of points in algebras. Zbl 1092.13027
Frisch, Sophie
14
2005
Sets of lengths of factorizations of integer-valued polynomials on Dedekind domains with finite residue fields. Zbl 1419.13002
Frisch, Sophie; Nakato, Sarah; Rissner, Roswitha
11
2019
Integer-valued polynomials on algebras: a survey. Zbl 1474.13044
Frisch, Sophie
10
2010
Interpolation by integer-valued polynomials. Zbl 0927.13023
Frisch, Sophie
10
1999
Non-unique factorization of polynomials over residue class rings of the integers. Zbl 1223.13014
Frei, Christopher; Frisch, Sophie
9
2011
Polynomial functions on finite commutative rings. Zbl 0984.13016
Frisch, Sophie
8
1999
Substitution and closure of sets under integer-valued polynomials. Zbl 0844.13014
Frisch, Sophie
8
1996
Polynomial functions on upper triangular matrix algebras. Zbl 1375.13009
Frisch, Sophie
8
2017
When are weak permutation polynomials strong? Zbl 0839.11064
Frisch, Sophie
7
1995
Remarks on polynomial parametrization of sets of integer points. Zbl 1209.11038
Frisch, Sophie
6
2008
Parametrization of Pythagorean triples by a single triple of polynomials. Zbl 1215.11025
Frisch, Sophie; Vaserstein, Leonid
6
2008
Relative polynomial closure and monadically Krull monoids of integer-valued polynomials. Zbl 1352.13013
Frisch, Sophie
6
2016
Corrigendum to “Integer-valued polynomials on algebras” [J. Algebra 373 (2013) 414-425]. Zbl 1302.13021
Frisch, Sophie
6
2014
A graph-theoretic criterion for absolute irreducibility of integer-valued polynomials with square-free denominator. Zbl 1451.13065
Frisch, Sophie; Nakato, Sarah
4
2020
Integrally closed domains, minimal polynomials, and null ideals of matrices. Zbl 1073.13002
Frisch, Sophie
4
2004
Finitely additive measures on groups and rings. Zbl 0931.43001
Frisch, Sophie; Paštéka, Milan; Tichy, Robert F.; Winkler, Reinhard
4
1999
Integer-valued polynomials on Krull rings. Zbl 0880.13010
Frisch, Sophie
3
1996
On the spectrum of rings of functions. Zbl 1391.13039
Frisch, Sophie
3
2018
Sylow \(p\)-groups of polynomial permutations on the integers mod \(p^n\). Zbl 1300.20025
Frisch, Sophie; Krenn, Daniel
3
2013
On the minimal distance between group tables. Zbl 0886.05031
Frisch, Sophie
2
1997
Binomial coefficients generalized with respect to a discrete valuation. Zbl 0977.11009
Frisch, Sophie
2
1998
Polynomial parametrization of Pythagorean tuples. Zbl 1237.11015
Vaserstein, Leonid; Sakkalis, Takis; Frisch, Sophie
2
2010
Commutative algebra. Recent advances in commutative rings, integer-valued polynomials, and polynomial functions. Based on mini-courses and a conference on commutative rings, integer-valued polynomials and polynomial functions, Graz, Austria, December 16–18 and December 19–22, 2012. Zbl 1294.13002
1
2014
Rings, polynomials, and modules. Proceedings of the conferences “Recent advances in commutative ring and module theory”, Bressanone/Brixen, Italy, June 13–17, 2016 and “Conference on rings and polynomials”, Graz, Austria, July 3–8, 2016. Zbl 1387.13003
1
2017
Nullstellensatz and Skolem properties for integer-valued polynomials. Zbl 1098.13509
Frisch, Sophie
1
2001
Polynomial functions on rings of dual numbers over residue class rings of the integers. Zbl 1484.11213
Al-Ezeh, Hasan; Al-Maktry, Amr Ali; Frisch, Sophie
1
2021
Polynomial functions on rings of dual numbers over residue class rings of the integers. Zbl 1484.11213
Al-Ezeh, Hasan; Al-Maktry, Amr Ali; Frisch, Sophie
1
2021
A graph-theoretic criterion for absolute irreducibility of integer-valued polynomials with square-free denominator. Zbl 1451.13065
Frisch, Sophie; Nakato, Sarah
4
2020
Sets of lengths of factorizations of integer-valued polynomials on Dedekind domains with finite residue fields. Zbl 1419.13002
Frisch, Sophie; Nakato, Sarah; Rissner, Roswitha
11
2019
On the spectrum of rings of functions. Zbl 1391.13039
Frisch, Sophie
3
2018
Polynomial functions on upper triangular matrix algebras. Zbl 1375.13009
Frisch, Sophie
8
2017
Rings, polynomials, and modules. Proceedings of the conferences “Recent advances in commutative ring and module theory”, Bressanone/Brixen, Italy, June 13–17, 2016 and “Conference on rings and polynomials”, Graz, Austria, July 3–8, 2016. Zbl 1387.13003
1
2017
Relative polynomial closure and monadically Krull monoids of integer-valued polynomials. Zbl 1352.13013
Frisch, Sophie
6
2016
Open problems in commutative ring theory. Zbl 1327.13002
Cahen, Paul-Jean; Fontana, Marco; Frisch, Sophie; Glaz, Sarah
15
2014
Corrigendum to “Integer-valued polynomials on algebras” [J. Algebra 373 (2013) 414-425]. Zbl 1302.13021
Frisch, Sophie
6
2014
Commutative algebra. Recent advances in commutative rings, integer-valued polynomials, and polynomial functions. Based on mini-courses and a conference on commutative rings, integer-valued polynomials and polynomial functions, Graz, Austria, December 16–18 and December 19–22, 2012. Zbl 1294.13002
1
2014
Integer-valued polynomials on algebras. Zbl 1273.13037
Frisch, Sophie
27
2013
A construction of integer-valued polynomials with prescribed sets of lengths of factorizations. Zbl 1282.13004
Frisch, Sophie
22
2013
Sylow \(p\)-groups of polynomial permutations on the integers mod \(p^n\). Zbl 1300.20025
Frisch, Sophie; Krenn, Daniel
3
2013
Non-unique factorization of polynomials over residue class rings of the integers. Zbl 1223.13014
Frei, Christopher; Frisch, Sophie
9
2011
Integer-valued polynomials on algebras: a survey. Zbl 1474.13044
Frisch, Sophie
10
2010
Polynomial parametrization of Pythagorean tuples. Zbl 1237.11015
Vaserstein, Leonid; Sakkalis, Takis; Frisch, Sophie
2
2010
Remarks on polynomial parametrization of sets of integer points. Zbl 1209.11038
Frisch, Sophie
6
2008
Parametrization of Pythagorean triples by a single triple of polynomials. Zbl 1215.11025
Frisch, Sophie; Vaserstein, Leonid
6
2008
Polynomial separation of points in algebras. Zbl 1092.13027
Frisch, Sophie
14
2005
Integrally closed domains, minimal polynomials, and null ideals of matrices. Zbl 1073.13002
Frisch, Sophie
4
2004
Nullstellensatz and Skolem properties for integer-valued polynomials. Zbl 1098.13509
Frisch, Sophie
1
2001
Interpolation domains. Zbl 0990.13014
Cahen, Paul-Jean; Chabert, Jean-Luc; Frisch, Sophie
16
2000
Interpolation by integer-valued polynomials. Zbl 0927.13023
Frisch, Sophie
10
1999
Polynomial functions on finite commutative rings. Zbl 0984.13016
Frisch, Sophie
8
1999
Finitely additive measures on groups and rings. Zbl 0931.43001
Frisch, Sophie; Paštéka, Milan; Tichy, Robert F.; Winkler, Reinhard
4
1999
Binomial coefficients generalized with respect to a discrete valuation. Zbl 0977.11009
Frisch, Sophie
2
1998
On the minimal distance between group tables. Zbl 0886.05031
Frisch, Sophie
2
1997
Substitution and closure of sets under integer-valued polynomials. Zbl 0844.13014
Frisch, Sophie
8
1996
Integer-valued polynomials on Krull rings. Zbl 0880.13010
Frisch, Sophie
3
1996
When are weak permutation polynomials strong? Zbl 0839.11064
Frisch, Sophie
7
1995
all top 5

Cited by 132 Authors

21 Frisch, Sophie
14 Werner, Nicholas J.
9 Geroldinger, Alfred
9 Peruginelli, Giulio
7 Chabert, Jean-Luc
5 Gotti, Felix
5 Naghipour, Ali Reza
5 Park, Mi Hee
5 Sedighi Hafshejani, Javad
5 Zhang, Qifan
4 Cahen, Paul-Jean
4 Nakato, Sarah
4 Rissner, Roswitha
4 Schmid, Wolfgang Alexander
4 Vaserstein, Leonid N.
4 Zhong, Qinghai
3 Ponomarenko, Vadim
3 Tartarone, Francesca
3 Wang, Fanggui
3 Zhou, Dechuan
2 Al-Maktry, Amr Ali Abdulkader
2 Anderson, Daniel D.
2 Badawi, Ayman
2 Chapman, Scott Thomas
2 Chen, Dan
2 Cigliola, Antonio
2 Donadze, Guram
2 Evrard, Sabine
2 Issoual, Mohammed
2 Kim, Hwankoo
2 Loper, Kenneth Alan
2 Mahdou, Najib
2 Nikseresht, Ashkan
2 Prasad, Devendra
2 Reinhart, Andreas
2 Rismanchian, Mohammad Reza
2 Sakkalis, Takis
2 Spirito, Dario
2 Wei, Qijiao
1 Al-Ezeh, Hasan
1 Angermüller, Gerhard
1 Avgustinovich, Sergeĭ Vladimirovich
1 Azizi, Abdulrasool
1 Baeth, Nicholas R.
1 Baginski, Paul
1 Bell, Terri
1 Belshoff, Richard G.
1 Boulanger, Jacques
1 Brown, William C.
1 Chang, Gyu Whan
1 Choi, Hyun Seung
1 Coeurjolly, Jean-François
1 Dell, Holger
1 Drmota, Michael
1 Edmonds, Ranthony A. C.
1 Elliott, Jesse
1 Fan, Yushuang
1 Farouki, Rida T.
1 Finocchiaro, Carmelo Antonio
1 Fontana, Marco
1 Formenti, Enrico
1 Gibbons, Courtney R.
1 Glaz, Sarah
1 Goldstern, Martin Robert
1 Görcsös, Dalma
1 Gorkunov, Evgeny Vladimirovich
1 Hizem, Sana
1 Horváth, Gábor
1 Iacò, Maria Rita
1 Izelgue, Lahoucine
1 Jiang, Jianjun
1 Johnson, Keith Peter
1 Kang, Byung Gyun
1 Karpov, Arkadiy V.
1 Kline, Daniel
1 Komusiewicz, Christian
1 Krenn, Daniel
1 Lantz, David C.
1 Lettl, Günter Hermann Alexander
1 Li, Bangzheng
1 Li, Xiumei
1 Lucas, Thomas George
1 Mészáros, Anett
1 Mimouni, Abdeslam
1 Mitra, Dhrubaditya Mitra
1 Mooney, Christopher Park
1 Moutui, Moutu Abdou Salam
1 Mulay, Shashikant B.
1 Ntogramatzidis, Lorenzo
1 O’Neill, Christopher
1 Overmars, Anthony
1 Pandit, Rahul
1 Papazian, Christophe
1 Paštéka, Milan
1 Peng, Guohua
1 Pin, Jean-Eric
1 Rajkumar, Krishnan
1 Ray, Samriddhi Sankar
1 Reddy, Arikatla Satyanarayana
1 Richard, Adrien
...and 32 more Authors
all top 5

Cited in 48 Serials

23 Communications in Algebra
18 Journal of Algebra
9 Journal of Pure and Applied Algebra
8 Journal of Algebra and its Applications
7 Journal of Number Theory
4 Monatshefte für Mathematik
4 Actes des Rencontres du C.I.R.M.
3 American Mathematical Monthly
3 Finite Fields and their Applications
2 Rocky Mountain Journal of Mathematics
2 Rendiconti del Circolo Matemàtico di Palermo. Serie II
2 Semigroup Forum
2 Revista Matemática Iberoamericana
2 Forum Mathematicum
2 Linear Algebra and its Applications
2 Journal de Théorie des Nombres de Bordeaux
2 Acta Mathematica Sinica. English Series
2 Journal of Commutative Algebra
1 Indian Journal of Pure & Applied Mathematics
1 Israel Journal of Mathematics
1 Beiträge zur Algebra und Geometrie
1 Functiones et Approximatio. Commentarii Mathematici
1 Glasgow Mathematical Journal
1 Journal of Computational and Applied Mathematics
1 Journal of the Korean Mathematical Society
1 Manuscripta Mathematica
1 Mathematica Slovaca
1 Proceedings of the American Mathematical Society
1 Theoretical Computer Science
1 Bulletin of the Korean Mathematical Society
1 Bulletin of the Iranian Mathematical Society
1 International Journal of Algebra and Computation
1 Proceedings of the Indian Academy of Sciences. Mathematical Sciences
1 Algebra Colloquium
1 Turkish Journal of Mathematics
1 The New York Journal of Mathematics
1 Bernoulli
1 Annals of Mathematics. Second Series
1 Bulletin of the Malaysian Mathematical Sciences Society. Second Series
1 International Journal of Number Theory
1 The European Physical Journal B. Condensed Matter and Complex Systems
1 International Electronic Journal of Algebra (IEJA)
1 Uniform Distribution Theory
1 Confluentes Mathematici
1 Discrete Mathematics, Algorithms and Applications
1 Diskretnyĭ Analiz i Issledovanie Operatsiĭ
1 AIMS Mathematics
1 Prikladnaya Diskretnaya Matematika

Citations by Year